# SDR GLBA2003001

- Difficulty date: January 9, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 14,838 hours, 18,505 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL WARNING HORN WENT OFF AT 60 KTS ON T/O ROLL.  CALIBRATED STALL WARNING COMPUTER, TEST FLIGHT SATISFACTORY.
